Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 583648, 8 pages
http://dx.doi.org/10.1155/2013/583648
Research Article

Modeling and Analysis of Epidemic Diffusion with Population Migration

Department of Management Science and Engineering, Nanjing University of Science and Technology, Nanjing 210094, China

Received 15 June 2013; Revised 24 July 2013; Accepted 30 July 2013

Academic Editor: Zhiwei Gao

Copyright © 2013 Ming Liu and Yihong Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. P. Rachaniotis, T. K. Dasaklis, and C. P. Pappis, “A deterministic resource scheduling model in epidemic control: a case study,” European Journal of Operational Research, vol. 216, no. 1, pp. 225–231, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Z. Gao, D. Kong, and C. Gao, “Modeling and control of complex dynamic systems: applied mathematical aspects,” Journal of Applied Mathematics, vol. 2012, Article ID 869792, 5 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. K. Mishra and D. K. Saini, “SEIRS epidemic model with delay for transmission of malicious objects in computer network,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1476–1482, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. J. Sun and Y.-H. Hsieh, “Global analysis of an SEIR model with varying population size and vaccination,” Applied Mathematical Modelling, vol. 34, no. 10, pp. 2685–2697, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Y. Li, J. R. Graef, L. C. Wang, and J. Karsai, “Global dynamics of a SEIR model with varying total population size,” Mathematical Biosciences, vol. 160, no. 2, pp. 191–213, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Zhang, J. Q. Li, and Z. Ma, “Global dynamics of an SEIR epidemic model with immigration of different compartments,” Acta Mathematica Scientia B, vol. 26, no. 3, pp. 551–567, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Zhang and Z. Ma, “Global dynamics of an SEIR epidemic model with saturating contact rate,” Mathematical Biosciences, vol. 185, no. 1, pp. 15–32, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. I. Kim, Z. G. Lin, and L. Zhang, “Avian-human influenza epidemic model with diffusion,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 313–322, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. L. Liu and T. L. Zhang, “Epidemic spreading of an SEIRS model in scale-free networks,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 8, pp. 3375–3384, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Samsuzzoha, M. Singh, and D. Lucy, “Numerical study of an influenza epidemic model with diffusion,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3461–3479, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Samsuzzoha, M. Singh, and D. Lucy, “A numerical study on an influenza epidemic model with vaccination and diffusion,” Applied Mathematics and Computation, vol. 219, no. 1, pp. 122–141, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. P. L. Shi and L. Z. Dong, “Dynamical models for infectious diseases with varying population size and vaccinations,” Journal of Applied Mathematics, vol. 2012, Article ID 824192, 20 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. W. Hethcote, “Qualitative analyses of communicable disease models,” Mathematical Biosciences, vol. 28, no. 3-4, pp. 335–356, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. M. Kribs-Zaleta and J. X. Velasco-Hernández, “A simple vaccination model with multiple endemic states,” Mathematical Biosciences, vol. 164, no. 2, pp. 183–201, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. L. S. Liebovitch and I. B. Schwartz, “Migration induced epidemics: dynamics of flux-based multipatch models,” Physics Letters A, vol. 332, no. 3-4, pp. 256–267, 2004. View at Publisher · View at Google Scholar · View at Scopus
  16. A. Sani and D. P. Kroese, “Controlling the number of HIV infectives in a mobile population,” Mathematical Biosciences, vol. 213, no. 2, pp. 103–112, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Yang, J. Wu, J. Li, and Z. Ma, “Global dynamics—convergence to equilibria—of epidemic patch models with immigration,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 329–337, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Wolkewitz and M. Schumacher, “Simulating and analysing infectious disease data in a heterogeneous population with migration,” Computer Methods and Programs in Biomedicine, vol. 104, no. 2, pp. 29–36, 2011. View at Publisher · View at Google Scholar · View at Scopus
  19. J. M. Lee, D. Choi, G. Cho, and Y. Kim, “The effect of public health interventions on the spread of influenza among cities,” Journal of Theoretical Biology, vol. 293, pp. 131–142, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. Liu and Y. Xiao, “Modeling and analysis of epidemic diffusion within small-world network,” Journal of Applied Mathematics, vol. 2012, Article ID 841531, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Liu and L. Zhao, “Analysis for epidemic diffusion and emergency demand in an anti-bioterrorism system,” International Journal of Mathematical Modelling and Numerical Optimisation, vol. 2, no. 1, pp. 51–68, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus